# SDR AALA960519

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Loose Bushings
- Location: Fs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK.  FUSELAGE OPENING FRAME AT FS 784 RIGHT, HAS LOOSE BUSHINGS IN LOCATIONS PREVIOUSLY INSTALLED PER AAL ESO 1523.  NEW BUSHINGS WERE INSTALLED PER DL ERA 303303-14AD.  ACFT TT, 40,899 HRS.  ACFT TC, 21,258.   (X)
